# SDR UHLA2011121300446

- Difficulty date: December 13, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N864RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000117
- Aircraft time: 17,554 hours, 10,158 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 2 CORROSION AROUND FASTENER HOLES ON FWD GALLEY RT SHEAR WEB (FWD OF R1 DOOR).  REMOVED AND REPLACED SHEAR WEB FWD OF R1 DOOR IAW EMB 170 SRM 51-40-02, 51-41-02, 51-41-02, 51-42-02, 51-43-02, AND 51-43-04.
